# SDR QXEA0101287

- Difficulty date: July 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-FORWARD DME ANTENNA, CORROSION FOUND ON FUSELAGE SKIN UNDER ANTENNA. REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9.
